MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN915303
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "nasal plug missing on the device in an unopened packaging".The issue was identified in the warehouse.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn # (b)(4).The reported complaint of "additional/missing component - missing" was confirmed based upon the sample received.Visual examination of the returned device revealed that only the syringe was returned in the packaging.The packaging was confirmed to be sealed properly.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.The mad device was missing.An investigation within teleflex has been initiated to further investigate this complaint issue.
 
Event or Problem Description

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18719695
Report Number3003898360-2024-00228
Device Sequence Number17972842
Product Code CCQ
UDI-Device Identifier14026704613103
UDI-Public14026704613103
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberIPN915303
Device Catalogue NumberMAD100
Device Lot Number73H2301162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown